Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 1

Original Research Article

LACEABILITY PROPERTIES IN IMAGE GRAPHS

 

M. S. ANNAPOORNA1* AND R. MURALI2

1Department of Mathematics, BMS Institute of Technology and Management, Bengaluru, India.

2Department of Mathematics, Dr. Ambedkar Institute of Technology, Bengaluru, India.

Abstracts

Keywords :

Hamiltonian path; Hamiltonian-t*-laceable graph; image graph.